# SDR SWAA2022072930833

- Difficulty date: July 18, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 35,652 hours, 21,682 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT VAPOR BARRIER CRACKED ON OUTBOARD END. / [01] EVALUATED RIGHT VAPOR BARRIER AND FOUND 3EA CRACKS AT RBL 45;57&72. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-10-10-2R-2 PAR 1A& NOTE REV76. CLEAN AND PREP. IAW B737-700 SRM 51-70-04-2R-10 PAR4A-C REV76. VERIFY MATERIALS AS: BMS 8-301 RESIN (A120246); BMS 9-3 CLOTH (A24484). IAW B737-700 SRM 51-70-04-2R-0 TABLE 203 REV76. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 51-70-04-2R-10 PAR 4D-G REV 76. AAR OVEN BO-06 150DEG 3HRS.;[04] VERIFIED STEP 3;[05] OK TO PRIME;[06] APPLIED PRIMER TO REPAIRED SURFACES IAW SRM 51-70-04-2R-10;[07] VERIFIED ITEM 6.;[08] VERIFIED JOB IS COMPLETE;[09] VERIFIED WORK IS COMPLETE.;[10] AUDIT C/W
